# SDR AALA991541

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER AFT CORNER OF FORWARD GALLEY DOOR CUT-OUT FUSELAGE SKIN CRACKED.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER SB 727-53-0188.  TST: 59,297 HOURS.  CYCLES:  35,868.  (X)
